# SDR F3LA200800365

- Difficulty date: June 16, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 11,898 hours, 4,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367402800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C-CHECK, INSPECTION NOTED AFT PIT TRANSITION PANEL 151DE HAS SEVERAL PUNCTURES.  MAINTENANCE REPAIRED PANEL IN ACCORDANCE WITH A319 SRM 53-02-00, FIGURE 204.
